# SDR AUS20030571

- Difficulty date: April 26, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3XK2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO540E1B5
- Condition: Failed
- Location: Left
- Part time: 18,203 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FAILED TO RESTART IN FLIGHT AFTER AN INTENTIONAL SHUTDOWN. INVESTIGATION COULD FIND NO PROBLEMS WITH THE ENGINE. SUSPECT CAUSED BY OVERPRIMING OF THE FUEL SYSTEM.
